# SDR DHL2005742527

- Difficulty date: September 18, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 1018
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK GOUGED AT BS 1018 LBL 45 (OUTBD TRACK).  REMOVED GOUGED SECTION OF TRACK, FABRICATED AND INSTALLED SEAT TRACK 80" FROM 7178T6511 IAW B727 SRM 51-10-6, 51-10-01, 51-30-2, 53-10-5 FIG 1 DRAWING 66-1573.
